Publicações em 2019/2020

1) Artigos completos publicados em periódicos:

Llibre, J.; Novaes, D. D.; Rodrigues, CAMILA A. B. Bifurcations from families of periodic solutions in piecewise differential systems. Physica D-Nonlinear Phenomena 404 (2020) 132342.

Llibre, J.; Oliveira, R. D.; Rodrigues, Camila Ap. B. Limit cycles for two classes of control piecewise linear differential systems. São Paulo Journal of Mathematical Sciences 14 (2020) 49-65.

C. Bortolan, Matheus; Manuel Uzal, J. Pullback attractors to impulsive evolution processes: Applications to differential equations and tube conditions. Discrete and Continuous Dynamical Systems. Series A 40 (2020) 2791-2826.

Bortolan, M. C.; Cardoso, C. A. E. N.; Carvalho, A. N.; Pires, L. Lipschitz perturbations of Morse-Smale semigroups. Journal of Differential Equations 1 (online) (2020) p. 1.

Gorshkov, I.; Kaygorodov, I.; Khrypchenko, M. The geometric classification of nilpotent tortkara algebras. Communications in Algebra (online) 48 (2020) 204-209.

Costa e Silva, I. P.; Flores, J. L.; Herrera, J. Some remarks on conformal symmetries and bartnik?s splitting conjecture. Mediterranean Journal of Mathematics 17 (2020) p. 21.

Brusamarello, R.; Fornaroli, E. Z.; Khrypchenko, M. Jordan isomorphisms of the finitary incidence ring of a partially ordered category. Colloquium Mathematicum 159 (2020) 285-307.

Dokuchaev, M.; Khrypchenko, M.; Simon, J. J. Globalization of group cohomology in the sense of Alvares-Alves-Redondo. Journal of Algebra 546 (2020) 604-640.

Kaygorodov, I.; Khrypchenko, M.; Lopes, S. The algebraic and geometric classification of nilpotente anticommutative algebras. Journal of Pure and Applied Algebra 224 (2020) 106337.

Alves, M. Marques; Eckstein, J.; Geremia, M.; Melo, J. G. Relative-error inertialrelaxed inexact versions of Douglas-Rachford and ADMM splitting algorithms. Computational Optimization and Applications 75 (2020) 389-422.

Gonçalves, Daniel; Uggioni, B. B. Ultragraph shift spaces and chaos. Bulletin Des Sciences Mathematiques 158 (2020) p. 102807.

Gil Canto, C.; Gonçalves, Daniel. Representations of relative Cohn path algebras. Journal of Pure and Applied Algebra 224 (2020) 106310-106310.

Gonçalves, Daniel; Brogni Uggioni, B. Li-Yorke Chaos for ultragraph shift spaces. Discrete and Continuous Dynamical Systems. Series A 40 (2020) 2347-2365.

Gonçalves, Daniel; Royer, Danilo. Irreducible and permutative representations of ultragraph Leavitt path algebras. Forum Mathematicum 32 (2020) 417-431.

P. M. Carvalho-Neto, R. Fehlberg Junior. On the fractional version of Leibniz rule. Mathematische Nachrichten 294 (2020) p. mana.201900097.

Omer, Jérémy; Gonçalves, Douglas S. An integer programming approach for the search of discretization orders in distance geometry problems. Optimization Letters 14 (2020) 439-452.

Gonçalves, Douglas S. A least-squares approach for discretizable distance geometry problems with inexact distances. Optimization Letters 14 (2020) 423-437.

Castro, Felipe; Quadros, G. Globalizations for partial (co)actions on coalgebras. Algebra and Discrete Mathematics 27 (2019) 212-242.

Costa e Silva, I. P.; Flores, J. L.; Herrera, J. Hausdorff closed limits and the c-boundary I: a new topology for the c-completion of spacetimes. Classical and Quantum Gravity 36 (2019) p. 175002.

Costa e Silva, I. P.; Flores, J. L.; Herrera, J. Hausdorff closed limits and the -boundary II: null infinity and black holes. Classical and Quantum Gravity 36 (2019) p. 185007.

Morgado, Leandro Batista; Castanho, Fabio B. Greve dos caminhoneiros no Brasil: uma abordagem via teoria dos jogos. Revista Eletrônica Paulista de Matemática 16 (2019) 71-87.

Demeneghi, Paulinho. The ideal structure of Steinberg algebras. Advances in Mathematics 352 (2019) 777-835.

Buss, Alcides; Echterhoff, Siegfried; Willett, Rufus. The maximal injective crossed product. Ergodic Theory and Dynamical Systems. v. online (2019) 1-20.

Behling, R.; Gonçalves, D. S.; Santos, Sandra A. Local convergence analysis of the Levenberg-Marquardt framework for nonzero-residue nonlinear least-squares problems under an error bound condition. Journal of Optimization Theory and Applications (Dordrecht. Online) 183 (2019) 1099-1122.

Marques Alves, M.; Monteiro, R. D. C.; Svaiter, Benar F. Iteration-complexity of a Rockafellar's proximal method of multipliers for convex programming based on second-order approximations. Optimization 68 (2019) 1521-1550.

Bortolan, Matheus; Chatzarakis, G. E.; Kalaimani, T.; Raja, T.; Sadhasivam, V. Oscillations in systems of impulsive nonlinear partial differential equations with distributed deviating arguments. Fasciculi Matematici 62 (2019) 13-33.

Bonotto, E. M.; Bortolan, M. C.; Caraballo, T.; Collegari, R. Upper and lower semicontinuity of impulsive cocycle attractors for impulsive nonautonomous systems. Journal of Dynamics and Differential Equations 1 (2019) 1-25.

Bazán, F. S. V.; Bedin, L.; Bozzoli, F. New methods for numerical estimation of convective heat transfer coeficiente in circular ducts. International Journal of Thermal Sciences 139 (2019) 387-402.

Bedin, Luciano; Bazán, Fermín Sinforiano Viloche; Giordani, Flavia Tereza. Analysis and spline approximation of surface charge and potential at planar electrochemical interfaces. Mathematical Methods in the Applied Sciences 42 (2019) 6490-6504.

Bazán, Fermín S. V.; Bedin, Luciano. Filtered spectral differentiation method for numerical differentiation of periodic functions with application to heat flux estimation. Computational and Applied Mathematics 38 (2019) 165-188.

Royer, D. Partial group algebra with projections and relations. Rocky Mountain Journal of Mathematics 49 (2019) 645-660.

Alves, M. Marques; Geremia, Marina. Iteration complexity of an inexact Douglas-Rachford method and of a Douglas-Rachford-Tseng’s F-B four-operator splitting method for solving monotone inclusions. Numerical Algorithms 82 (2019) 263-295.

Albani, R. A. S.; Albani, V. V. L. Tikhonov-type regularization and the finite element method applied to point sourceestimation in the atmosphere. Atmospheric Environment 211 (2019) 69-78.

Albani, V.; De Cezaro, A. A connection between uniqueness of minimizers in Tikhonov-type regularization and Morozov-like discrepancy principles. Inverse Problems & Imaging 13 (2019) 211-229.

Charão, R. C.; Ikehata, R. Note on asymptotic profile of solutions to the linearized compressible Navier-Stokes flow. Hokkaido Mathematical Journal 48 (2019) 1-27.

Prado, R. A.; Coimbra Charão, Ruy. Invariants of the trace map and uniform spectral properties for discrete Sturmian Dirac operators. Osaka Journal of Mathematics 56 (2019) 391-416.

Khrypchenko, M. Partial actions and an embedding theorem for inverse semigroups. Periodica Mathematica Hungarica 78 (2019) 47-57.

Alejo, Miguel A.; Cortez, Manuel Fernando; Kwak, Chulkwang; Muñoz, Claudio. On the dynamics of zero-speed solutions for Camassa-Holm-type equations. International Mathematics Research Notices 21 (2019), p. 31.

Bezerra, Licio Hernanes; Martins, Nelson. Eigenvalue methods for calculating dominant poles of a transfer function and their applications in small-signal stability. Applied Mathematics and Computation 347 (2019) 113-121.

Borges, L.; Morgado, L. Álbuns de figurinhas: uma abordagem via Cadeias de Markov. REMAT: Revista Eletrônica da Matemática 5 (2019) 101-113.

Alves, Marcelo Muniz S.; Batista, Eliezer; Vercruysse, Joost. Dilations of partial representations of Hopf algebras. Journal of the London Mathematical Society-Second Series, v. 00 (2019) 1-28.

Beuter, Viviane; Gonçalves, Daniel; Öinert, Johan; Royer, Danilo. Simplicity of skew inverse semigroup rings with applications to Steinberg algebras and topological dynamics. Forum Mathematicum 31 (2019) 543-562.

Gonçalves, Daniel; Royer, Danilo. Infinite alphabet edge shift spaces via ultragraphs and their C*-algebras. International Mathematics Research Notices (2019) 2177-2203.

Gonçalves, Daniel; Sobottka, Marcelo. Continuous shift commuting maps between ultragraph shift spaces. Discrete and Continuous Dynamical Systems. Series A, v. 39 (2019) 1033-1048.

Batista, Eliezer; Mortari, Alda D. M.; Teixeira, Mateus M. Cohomology for partial actions of Hopf algebras. Journal of Algebra 528 (2019) 339-380.

Lazo, M. J.; Frederico, G. S. F.; Carvalho-Neto, P. M. Noether-type theorem for fractional variational problems depending on fractional derivatives of functions. Applicable Analysis (2019) 1-17.

Abadie, F.; Buss, A.; Ferraro, D. Morita enveloping Fell bundles. Bulletin of the Brazilian Mathematical Society 50 (2019) 3-35.

Kaygorodov, I.; Khrypchenko, M.; Wei, F. Higher derivations of finitary incidence algebras. Algebras and Representation Theory 22 (2019) 1331-1341.

2) Artigos aceitos para publicação em periódicos:

Charão, R. C.; Ikehata, R. A Note on Decay Rates of the Local Energy for Wave Equations with Lipschitz Wavespeeds. Journal of Mathematical Analysis and Applications (2020).

Ebert, M. R.; da Luz, C. R.; Gauer Palma, M. F. The influence of data regularity in the critical exponent for a class of semilinear evolution equations. Nonlinear Differential Equations and Applications NoDEA (2020).

De Castro, Gilles G.; Lopes, A. O.; Mantovani, G. E. Haar systems, KMS states on von Neumann algebras and C*-algebras on dynamically defined groupoids and Noncommutative Integration. Springer Proceedings in Mathematics & Statistics (2020).

De Castro, G. G. Recovering the boundary path space of a topological graph using pointless topology. Journal of the Australian Mathematical Society (2020).

Cardoso-Gonçalves, M. I.; Gonçalves, Daniel; Barquero D. M.; Gonzáles, C. M.; Molina, M. S. Squares and associative representations of two dimensional evolution algebras. Journal of Algebra and its Applications (2020).

Exel, R.; Clark, L. O.; Pardo, Enrique; A. Sims; Starling, C. Simplicity of algebras associated to non-Hausdorff groupoids. Transactions of the American Mathematical Society (2020).

Exel, R. Tight and cover-to-join representations of semilattices and inverse semigroups. Contemporary Mathematics (2020).

Albani, V.; Zubelli, Jorge P. A. Splitting Strategy for the Calibration of Jump-Diffusion Models. Finance and Stochastics (2020).

Buss, Alcides; Echterhoff, Siegfried; Willett, Rufus. Injectivity, crossed products, and amenable group actions. Proceedings of the American Mathematical Society (2020).

Horbach, J. L.; Charão, R. C. Existence and decay rates for a semilinear dissipative fractional second order evolution equation. Ciência e Natura (2020).

Charão, R. C.; Ikehata, R. A. Note on decay rates of the local energy for wave equations with Lipschitz wavespeeds. Journal of Mathematical Analysis and Applications (2020).

Gorshkov, I.; Kaygorodov, I.; Khrypchenko, M. The algebraic classification of nilpotent Tortkara algebras. Communications in Algebra (2020).

Dokuchaev, M.; Khrypchenko, M.; Makuta, M. The third partial cohomology group and existence of extensions of semilattices of groups by groups. Forum Mathematicum (2020).

Gonçalves, Daniel; Ramirez-Solano, M. On the K-theory of C*-algebras associated to substitution tilings. Dissertationes Mathematicae (2020).

Eidt, B.; Royer, D. Representations of C*-algebras of row-countable graphs and unitary equivalence. Rocky Mountain Journal of Mathematics (2020).

Goncalves, D.; Royer, Danilo. Simplicity and chain conditions for Ultragraph Leavitt path algebras via partial skew group theory. Journal of the Australian Mathematical Society (2020).

Khrypchenko, M.; Wei, F. Lie-type Derivations of Finitary Incidence Algebras. Rocky Mountain Journal of Mathematics (2019).

Buss, Alcides; Sims, A. Opposite algebras of groupoid C*-algebras. Israel Journal of Mathematics (2019).

Francisco, Juliano B.; Gonçalves, Douglas S.; Bazán, Fermín S. V.; Paredes, Lila L. T. Non-monotone inexact restoration method for nonlinear programming. Computational Optimization and Applications (2019).

Garcès, J. J. Complete orthogonality preservers between C*-algebras. Journal of Mathematical Analysis and Applications (2019).

Boava, Giuliano; De Castro, Gilles G.; Mortari, Fernando de L. Groupoid models for the C*-algebra of Labelled spaces. Bulletin of the Brazilian Mathematical Society (2019).

Machado, M. P.; Margotti, F.; Leitão, A. On the choice of Lagrange multipliers in the iterated Tikhonov method for linear ill-posed equations in Banach spaces. Inverse Problems in Science and Engineering (Online) (2019).

Vargas Junior, E. C.; da Luz, C. R. Sigma-evolution models with low regular time-dependent non-effective structural damping. Asymptotic Analysis (2019).

Alves, M. Marques; Marcavillaca, R. T. On inexact relative-error hybrid proximal extragradient, forward-backward central pabxip and Tseng's modified forward-backward methods with inertial effects. Set-Valued and Variational Analysis (2019).

Oquendo, H. P.; da Luz, C. R. Asymptotic behavior for Timoshenko systems with fractional damping. Asymptotic Analysis (2019).

Alves, M. Marques; Lima, Samara Costa. On the convergence rate of the scaled proximal decomposition on the graphof a maximal monotone operator (SPDG) algorithm. Optimization (2018).

Svaiter, B. F.; Leitao, A. On a family of gradient type projection methods for nonlinear ill-posed problems. Numerical Functional Analysis and Optimization (2018).

Boiger, R.; Leitao, A.; Svaiter, B. F. Range-relaxed criteria for choosing the Lagrange multipliers in nonstationary iterated Tikhonov method. IMA Journal of Numerical Analysis (2018).

3) Resumos expandidos publicados em anais de congressos:

Castro, C. E. L.; Sacht, Leonardo. Normal transformations for overhang reduction. In: SIBGRAPI/WiP - Workshop of Works in Progress, 2019, Rio de Janeiro. SIBGRAPI 2019, 2019.

Charão, R. C.; Ikehata, R. New decay rates for the local energy of wave equations with Lipschitz wave speeds. In: XIII ENAMA - Encontro Nacional Análise Matemátatica e Aplicações, 2019, Florianópolis, SC. XIII ENAMA. Florianópolis: UFSC, 2019.

4) Capítulos de livros publicados:

Mucherino, Antonio; Lin, Jung-Hsin; Gonçalves, Douglas S. A Coarse-grained representation for discretizable distance geometry with interval data. In: Rojas I.; Valenzuela O.; Rojas F.; Ortuño F.. (Org.). Lecture Notes in Computer Science. 1ed.: Springer International Publishing, 2019, v. 11465, p. 3-13.

5) Livros publicados:

Doria, C. M. Geometrias: Euclidiana, Esferica e Hiperbólica. 1. ed. Rio de Janeiro: Sociedade Brasileira de Matemática, 2019. v. 01. 405p.

Bortolan, Matheus C.; Carvalho, Alexandre N.; Langa, José A. Attractors under autonomous and nonautonomous perturbations. 1. ed. Providence, Rhode Island: American Mathematical Society, 2020. v. 1. x+246p.